Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique
[Space of real arc germs and Poincaré series of a semi-algebraic subset]
Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 43-68.

We define the space of real arc germs on a semi-algebraic subset of n . It is the real counterpart of the theory developed by Denef and Loeser about the space of arc germs on a complex algebraic variety. Then, using their methods, we prove the rationality of the Poincaré series associated to a semi-algebraic subset.

Nous définissons l’espace des germes d’arcs réels tracés sur un ensemble semi-algébrique de n , analogue réel de la théorie développée par Denef et Loeser concernant l’espace des germes d’arcs tracés sur une variété algébrique complexe. Puis, reprenant leur méthodes, nous prouvons la rationalité de la série de Poincaré associée à un ensemble semi-algébrique.

DOI: 10.5802/aif.1814
Classification: 14Gxx,  14Pxx
Keywords: arc germ, quantifier elimination, semi-algebraic, Poincaré series, real spectrum
Quarez, Ronan 1

1 Université de Rennes I, IRMAR, Campus de Beaulieu, 35042 Rennes Cedex (France)
@article{AIF_2001__51_1_43_0,
     author = {Quarez, Ronan},
     title = {Espace des germes d'arcs r\'eels et s\'erie de {Poincar\'e} d'un ensemble semi-alg\'ebrique},
     journal = {Annales de l'Institut Fourier},
     pages = {43--68},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     doi = {10.5802/aif.1814},
     zbl = {0967.14037},
     mrnumber = {1821067},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1814/}
}
TY  - JOUR
AU  - Quarez, Ronan
TI  - Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 43
EP  - 68
VL  - 51
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1814/
UR  - https://zbmath.org/?q=an%3A0967.14037
UR  - https://www.ams.org/mathscinet-getitem?mr=1821067
UR  - https://doi.org/10.5802/aif.1814
DO  - 10.5802/aif.1814
LA  - fr
ID  - AIF_2001__51_1_43_0
ER  - 
%0 Journal Article
%A Quarez, Ronan
%T Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique
%J Annales de l'Institut Fourier
%D 2001
%P 43-68
%V 51
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1814
%R 10.5802/aif.1814
%G fr
%F AIF_2001__51_1_43_0
Quarez, Ronan. Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique. Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 43-68. doi : 10.5802/aif.1814. https://aif.centre-mersenne.org/articles/10.5802/aif.1814/

[BCR] J. Bochnak; M. Coste; M-F. Roy Géométrie algébrique réelle, Ergeb. Math., 12, Springer-Verlag, Berlin-Heidelberg-New York, 1987 | MR | Zbl

[CK] C.C. Chang; H.J. Keisler Model Theory, North-Holland, 1973 | Zbl

[De] J. Denef On the evaluation of certain p-adic integrals, Séminaire de Théorie des Nombres, Paris 1983-1984 (Progress in Math.), Volume 59 (1985), pp. 25-47 | Zbl

[DL] J. Denef; F. Loeser Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Volume 135 (1999) no. 1, pp. 201-232 | DOI | MR | Zbl

[Gg] M. Greenberg Rational points in henselian discrete valuation rings, Publ. Math. I.H.E.S, Volume 31 (1966), pp. 59-64 | Numdam | MR | Zbl

[Hi] M. Hickel Fonction de Artin et germes de courbes tracées sur un germe d'espace analytique, Amer. J. Math., Volume 115 (1993), pp. 1299-1334 | DOI | MR | Zbl

[LJ] M. Lejeune-Jalabert Courbes tracées sur un germe d'hypersurface, Amer. J. Math., Volume 112 (1990), pp. 525-568 | DOI | MR | Zbl

[MS] J. McEnerney; G. Stengle The nonreduced order spectrum of a commutative ring, Rev. Math., Univ. Complut. Madrid (1997) no. no. extra, pp. 251-275 | MR | Zbl

[Na] J.F. Nash Jr. Arc structure of singularities, Duke Math., Volume 81 (1995), pp. 31-38 | DOI | MR | Zbl

[Pa] J. Pas Uniform p-adic cell decomposition and local zeta function, J. reine angew. Math., Volume 399 (1989), pp. 137-172 | DOI | MR | Zbl

[Pr] M. Presburger Uber die Vollstandigkeit eines gewissen Systems des Arithmetik..., Comptes-rendus du I congrès des Mathématiciens des Pays Slaves, Warsaw (1929), pp. 92-101 | JFM

Cited by Sources: